# SDR SWAA991031

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: A42006028305
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT NORMALLY AFTER TAKEOFF FROM SMF.  LANDING GEAR OVERRIDE TRIGGER WAS UTILIZED.  AFTER DETERMINING THERE WAS NOT AN AIR/GROUND SENSOR PROBLEM, GEAR RETRACTED NORMALLY.  REMOVED AND REPLACED LANDING GEAR SAFETY SOLENOID PER MM.
